Record number :
931310
Title of article :
On a universal differential equation for the analytic terms of C∞-superpositions on the real line
Author/Authors :
Carsten Elsner، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
16
From page :
315
To page :
330
Abstract :
It is proved that every continuous function on the real line can be approximated uniformly (in the sense of a specific norm) by superpositions of analytic functions, which are solutions of a single universal differential equation. Every superposition is some function belonging to C∞(R). This improves a former result of the author, from which the superpositions are known to be continuous.  2004 Elsevier Inc. All rights reserved
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2004
Link To Document :
بازگشت